# SDR CALA9900542

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Bs 1283-1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIR ENTRY WAY LEFT WEB PANEL HAS CHAFE MARKS (6 EA) FROM STA 1283 TO 1342.  FABRICATED, TREATED, PRIMED, AND INSTALLED REPAIR DOUBLER PER SRM 52-01 FIG 61, 51-10-2, AND 51-30-2.
